# SDR MALA010118

- Difficulty date: January 3, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 456
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, MISDRILLED HOLE AT NUT PLATE ON FLOORBOARD FLANGE AT STA 401.0 AT BL 18.30.  REFER TO CELSIUS W/O 19193, TASK 1519 AND SAAB STATEMENT 340SDS000714.  MAINTENANCE PERFORMED NDT: NO CRACKS NOTED IAW FFVNDT006 DAMAGE IS ACCEPTED AS IS REF SAAB EO 340SDS000714.
